# SDR USAA920080356

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 50,348 hours, 21,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3437
- Condition: Intermittent
- Location: Emergency Lights
- Part time: 23,561 hours, 9,590 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 322 - LAS-ORD - EEL - EMERGENCY LIGHTS AT DOORS L2, R2 AND ONE LOCATED IN CEILING BETWEEN AFT LAVS FLICKER ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS NORMAL.
